dcsimg
Article: Five new races of bulbuls (Pycnonotidae) from southern Asia
Add this to your Mendeley library Report an error

Title

Five new races of bulbuls (Pycnonotidae) from southern Asia

By


Genre

Article

Date of Publication

Original Publication

Journal of the Washington Academy of Sciences.

Volume

44

Pages

123--125

Contributed by

BioStor

Title

Five new races of bulbuls (Pycnonotidae) from southern Asia

By

Deignan, H G

Genre

Article

Date of Publication

1954

Original Publication

Journal of the Washington Academy of Sciences.

Volume

44

Pages

123--125

Contributed by

BioStor

Language

English

Published by

Washington [etc.,Washington Academy of Sciences]

Identifiers

BioStor: 105836
ISSN: 0043-0439

Rights Status

Permission to digitize granted by the rights holder

Download MODS

<mods xmlns:xlink="http://www.w3.org/1999/xlink" version="3.0" xmlns:xsi="http://www.w3.org/2001/XMLSchema-instance" xmlns="http://www.loc.gov/mods/v3" xsi:schemaLocation="http://www.loc.gov/mods/v3 http://www.loc.gov/standards/mods/v3/mods-3-0.xsd">
<titleInfo>
<title>Five new races of bulbuls (Pycnonotidae) from southern Asia</title>
</titleInfo>
<name>
<namePart>Deignan, H G</namePart>
</name>
<typeOfResource>text</typeOfResource>
<genre authority="marcgt"></genre>
<note type="content">44</note>
<relatedItem type="host">
<titleInfo>
<title>Journal of the Washington Academy of Sciences.</title>
</titleInfo>
<originInfo>
<place>
<placeTerm type="text">Washington [etc.,</placeTerm>
</place>
<publisher>Washington Academy of Sciences]</publisher>
</originInfo>
<part>
<detail type="volume">
<number>44</number>
</detail>
<extent unit="pages">
<start>123</start>
<end>125</end>
</extent>
<date>1954</date>
</part>
</relatedItem>
<identifier type="uri">https://www.biodiversitylibrary.org/part/70563</identifier>
<accessCondition type="useAndReproduction">Permission to digitize granted by the rights holder</accessCondition>
</mods>

Download BibTeX citation

@article{bhlpart70563,
title = {Five new races of bulbuls (Pycnonotidae) from southern Asia},
journal = {Journal of the Washington Academy of Sciences.},
volume = {44},
copyright = {Permission to digitize granted by the rights holder},
url = {https://www.biodiversitylibrary.org/part/70563},
publisher = {Washington [etc.,Washington Academy of Sciences]},
author = {Deignan, H G},
year = {1954},
pages = {123--125},
}

Download RIS citation

TY - JOUR
TI - Five new races of bulbuls (Pycnonotidae) from southern Asia
T2 - Journal of the Washington Academy of Sciences.
VL - 44
UR - https://www.biodiversitylibrary.org/part/70563
PB - Washington Academy of Sciences]
CY - Washington [etc.,
PY - 1954
SP - 123
EP - 125
SN - 0043-0439
AU - Deignan, H G
ER -